# SDR USAA2010021590370

- Difficulty date: February 8, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FUSELAGE SKIN AT BS 942, S24L.  REPAIRED FUSELAGE SKIN AT BS 942, S24L IAW B737 SRM 53-00-01 REPAIR 31.
